# SDR A6WA200740233

- Difficulty date: April 30, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 8,627 hours, 7,902 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621.00 FLOOR SUPPORT ANGLE IS CRACKED .5 INCH LONG IN OB RADIUS.  (K)   [07-17-07]  MAINTENANCE REPAIRED IAW BOMBARDIER AEROSPACE REO 601R-53-61-117.  (M)
